MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PXA260300
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the manufacturing records for the device verified that the lot met all pre-release specifications.The gore® excluder® aaa endoprosthesis instructions for use (ifu) states ¿the gore excluder® aaa endoprosthesis is intended to exclude the aneurysm from the blood circulation in patients diagnosed with infrarenal abdominal aortic aneurysm (aaa) disease.¿ additionally, per ifu, ¿the aortic and iliac extender endoprostheses are intended to be used after deployment of the gore excluder® aaa endoprosthesis.These extensions are intended to be used when additional length and / or sealing for aneurysmal exclusion is desired.¿ further, the ifu states ¿adverse events that may occur and/or require intervention include, but are not limited to aneurysm enlargement.¿.
 
Event or Problem Description
On (b)(6) 2011, the patient was implanted with a gore® tag® thoracic endoprosthesis to treat a dissecting descending thoracic aortic aneurysm.A gore® excluder® aortic extender component (pxa260300/8641521) was separately implanted to cover an entry tear proximal to the celiac artery.On an unknown date in 2018, follow-up examination reportedly revealed the false lumen was enlarged around the aortic extender component.On (b)(6) 2018, a re-intervention was performed whereby an additional conformable gore® tag® thoracic endoprosthesis was implanted distally.The patient tolerated the procedure.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key7940531
Report Number2953161-2018-00089
Device Sequence Number1998658
Product Code MIH
UDI-Device Identifier00733132609888
UDI-Public00733132609888
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2013
Device Catalogue NumberPXA260300
Device Lot Number8641521
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age74 YR